# SDR SWIA201743840

- Difficulty date: August 19, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SKIN HAS GOUGES FROM HANDLE.  REMOVED AND REPLACED CARGO DOOR HANDLE ASSEMBLY P/N H3415-31 IAW SRM. OPS CHECK GOOD.
